MathSciNet Relay Station
MathSciNet bibliographic data
MR2548282 (2011a:35145) 35J62 (47J30 58E05 82D10)
Alves, Claudianor O.; Figueiredo, Giovany M.; Severo, Uberlandio B. Multiplicity of positive solutions for a class of quasilinear problems. Adv. Differential Equations 14 (2009), no. 9-10, 911–942.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement